# SDR 20000907SH017

- Difficulty date: August 29, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N739NM
- Make and model: Bell 206L-3
- Aircraft serial: 51124
- Engine: Allsn 250C30P
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Line
- Part number: 23064620
- Condition: Broken
- Location: Engine Anti-Ice
- Part time: 7,879 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TROUBLESHOOTING THE ENGINE ANTI-ICE SYSTEM, FOUND THE AIR LINE BETWEEN THE SOLENOID VALVE AND AIR VALVE HAD A BROKEN FLARE AT THE AIR VALVE END.  THE BROKEN PIECE OF THE FLARE CAME OFF WHEN THE AIR LINE B-NUT WAS REMOVED.  7,879.4 HOURS ACTT.  (X)
